MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak and reoperation.
 
Event or Problem Description
On (b)(6) 2017, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported computed tomography images (date unknown), revealed there is a proximal type i endoleak, there is aneurysm sac enlargement (amount is unknown).Patient progress report notes dated (b)(6) 2018, stated under the patients assessment that the patient was treated for aaa in 2017, aneurysm size continues to increase (amount is unknown), two ct scans were performed and there is a possible type ii endoleak from a retrograde filling of the ima in the sac.On (b)(6) 2018, there was a reintervention, the physician coiled the internal mesenteric artery (ima) and there was a balloon angioplasty of the proximal and distal portions of the stents to reinforce ceiling.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Concomitant medical products: patient medications: aspirin, metoprolol, prilosec, vitamin d3, myrbetriq, synthroid, tamsulosin hcl, avodart, milk of magnesia, vitamin c, vitamin e.
 
Additional Manufacturer Narrative
Method code.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7781638
Report Number3007284313-2018-00232
Device Sequence Number13843052
Product Code MIH
UDI-Device Identifier00733132622412
UDI-Public00733132622412
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2020
Device Catalogue NumberRLT261214
Device Lot Number16115790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date08/14/2018
09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient Weight92